Quantum codes from superelliptic curves

Elezi, A. and Shaska, T. (2011) Quantum codes from superelliptic curves. Albanian J. Math., 5 (4). pp. 175-191.

[img]
Preview
Text
2011-16.pdf

Download (389kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 23:26
Last Modified: 06 Dec 2017 23:26
URI: http://kerkoje.com/id/eprint/237

Actions (login required)

View Item View Item